Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 784567, 24 pages
http://dx.doi.org/10.1155/2010/784567
Research Article

Conditional Processes Induced by Birth and Death Processes

1Division of Mathematics, Kyushu Dental College, 2-6-1 Manazuru, Kokurakita-ku, Kitakyushu 803-8580, Japan
2Department of Mathematics, Faculty of Science, Nara Women's University, Kita-Uoya Nishimachi, Nara 630-8506, Japan

Received 15 February 2010; Accepted 10 May 2010

Academic Editor: Andrew Rosalsky

Copyright © 2010 Masaru Iizuka and Matsuyo Tomisaki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. J. Ewens, “Conditional diffusion processes in population genetics,” Theoretical Population Biology, vol. 4, no. 1, pp. 21–30, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. S. Karlin and H. M. Taylor, A Second Course in Stochastic Processes, Academic Press, New York, NY, USA, 1981. View at MathSciNet
  3. M. Iizuka, M. Maeno, and M. Tomisaki, “Conditional distributions which do not satisfy the Chapman-Kolmogorov equation,” Journal of the Mathematical Society of Japan, vol. 59, no. 4, pp. 971–983, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. J. Ewens, Mathematical Population Genetics, vol. 9 of Biomathematics, Springer, Berlin, Germany, 1979. View at MathSciNet
  5. M. Maeno, “Conditional diffusion models,” Annual Reports of Graduate School of Humanities and Sciences, Nara Women’s University, vol. 19, pp. 335–353, 2004. View at Google Scholar
  6. P. A. P. Moran, “Random processes in genetics,” Proceedings of the Cambridge Philosophical Society, vol. 54, pp. 60–71, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Feller, “The birth and death processes as diffusion processes,” Journal de Mathématiques Pures et Appliquées, vol. 38, pp. 301–345, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Itô and H. P. McKean, Jr., Diffusion Processes and Their Sample Paths, Springer, Berlin, Germany, 1974. View at MathSciNet
  9. S. Watanabe, “On time inversion of one-dimensional diffusion processes,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 31, pp. 115–124, 1975. View at Google Scholar · View at MathSciNet
  10. H. P. McKean Jr., “Elementary solutions for certain parabolic partial differential equations,” Transactions of the American Mathematical Society, vol. 82, pp. 519–548, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Iizuka and M. Tomisaki, “Transition probability densities of birth and death processes with finite state space,” Annual Reports of Graduate School of Humanities and Sciences, Nara Women’s University, vol. 25, pp. 271–284, 2010. View at Google Scholar
  12. M. Maeno, “One-dimensional h-path generalized diffusion processes,” Annual Reports of Graduate School of Humanities and Sciences, Nara Women’s University, vol. 21, pp. 167–185, 2006. View at Google Scholar
  13. W. Feller, “The parabolic differential equations and the associated semi-groups of transformations,” Annals of Mathematics, vol. 55, pp. 468–519, 1952. View at Google Scholar · View at MathSciNet
  14. N. Minami, Y. Ogura, and M. Tomisaki, “Asymptotic behavior of elementary solutions of one-dimensional generalized diffusion equations,” The Annals of Probability, vol. 13, no. 3, pp. 698–715, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Kotani and S. Watanabe, “Kreĭn's spectral theory of strings and generalized diffusion processes,” in Functional Analysis in Markov Processes (Katata/Kyoto, 1981), vol. 923 of Lecture Notes on Mathematics, pp. 235–259, Springer, Berlin, Germany, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Iizuka, M. Maeno, and M. Tomisaki, “Asymptotic conditional distributions related to one-dimensional generalized diffusion processes,” Tsukuba Journal of Mathematics, vol. 30, no. 2, pp. 273–327, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. N. Ethier and T. G. Kurtz, Markov Processes: Characterization and Convergence, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Maruyama, Stochastic Problems in Population Genetics, vol. 17 of Lecture Notes in Biomathematics, Springer, Berlin, Germany, 1977. View at MathSciNet
  19. K. Sato, “Diffusion processes and a class of Markov chains related to population genetics,” Osaka Journal of Mathematics, vol. 13, no. 3, pp. 631–659, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet